Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2010, 11:37 PM EDT for Cape May County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2010, 11:37 PM EDT (03:37 UTC)
- Expired
- Jul 14, 2010, 12:30 AM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1049 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
533
WWUS81 KPHI 140337
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1137 PM EDT TUE JUL 13 2010
DEZ004-NJZ021-023-024-140430-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-
1137 PM EDT TUE JUL 13 2010
...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CUMBERLAND AND SUSSEX
COUNTIES...
AT 1132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF DOVER TO 16 MILES WEST OF CAPE MAY TO 12 MILES SOUTHWEST OF CAPE
MAY...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR CAPE MAY
POINT AROUND 1145 PM AND CAPE MAY AROUND MIDNIGHT.
AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE STORMS . THIS MUCH
RAIN CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THESE STORMS.
LAT...LON 3881 7508 3917 7513 3901 7496 3892 7498
3893 7489 3895 7488 3901 7494 3904 7493
3919 7511 3919 7500 3919 7509 3921 7504
3922 7505 3919 7514 3927 7520 3931 7532
3930 7532 3928 7524 3917 7514
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 8:52 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 13, 8:52 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 PM EDT TUE JUL 13 2010
.SYNOPSIS...
WEAK LOW PRESSURE OVER OUR REGION WILL SHIFT OFF THE COAST MIDDAY
WEDNESDAY BUT WILL SERVE TO FOCUS RENEWED HEAVY RAINFALL FROM
THUNDERSTORMS LATE TONIGHT AND WEDNESDAY MORNING IN PORTIONS OF
OUR AREA. HIGH PRESSURE FROM THE WEST SHOULD INFLUENCE OUR REGION
FROM WEDNESDAY INTO FRIDAY. A FRONTAL BOUNDARY IS FORECAST TO
APPROACH FROM THE NORTHWEST LATE ON FRIDAY AND IT MAY STALL OVER
OUR REGION DURING THE WEEKEND. THE BOUNDARY IS EXPECTED TO LIFT TO
THE NORTH ON MONDAY, WITH ANOTHER FRONT APPROACHING FROM THE
NORTHWEST ON TUESDAY.
&&
.NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/...
FLOOD WATCH EXPANDED SLIGHTLY NE AT 845 PM PER LATE AFTN HEAVY
DOUSING AS SEEN ON DIX STP.
SURFACE BOUNDARY REFORMING IN OUR CWA DURING THE NIGHT...POSSIBLY
FROM VICINITY OF NEWARK NJ TO HARRISBURG PA THEN GRADUALLY SHIFT
SE AS WEAK LOW PRES ORGANIZES ACROSS CENTRAL OR SOUTHERN NEW
JERSEY. 730 PM ANALYSIS SUGGESTS CONVERGENCE ZONE SETTING UP AS
INDICATED VCNTY EWR-ABE CXY. OVER SB CAPE 1000J ALONG AND S OF
THE THE BOUNDARY WITH PLENTY OF INSTAB.
TWO STATIONS IN N VA AT 7PM EDT WITH HRLY AMOUNTS NEAR 1 INCH.
THE FAIRLY DEEP ORGANIZED CYCLONIC CIRCULATION SYSTEM DEVELOPING
OVERNIGHT SHOULD FIND ITS HEAVIEST RAIN PRODUCING THUNDERSTORMS
AND SLOWEST MOVING SOMEWHERE ALONG THAT FRONTAL BOUNDARY. SHOWERS
OVER AND S OF PHL SHOULD BE FASTER MOVING TO THE NE OR ENE BUT
TRAINING MAY OCCUR THERE AS WELL DURING THE DAYBREAK HOURS WED AND
RESULT IN RENEWED FLOODING.
NAM HAS HAD TWO SUCCESSIVE RUNS OF 6.9 TO 8.1 INCHES OF RAIN IN
FAR SE PA OVERNIGHT...SMALL REGION. WONT BE SURPRISED AT NEW RFALL
BETWEEN 03Z AND 15Z WED OF ISO NEAR 6 OR 7 INCHES BUT WHERE?
FLASH FLOOD WATCH FOR THE URBAN CORRIDOR FROM EXTREME NORTHEASTERN
MARYLAND UP TO THE TRENTON AREA. MUCH OF THAT STRETCH RECEIVED ONE
OR TWO INCHES OF RAIN THIS MORNING, WITH LOCALLY HIGHER AMOUNTS
NEAR 3.5 INCHES. A SIMILAR SCENARIO IS ANTICIPATED FOR TONIGHT,
WHICH WOULD RESULT IN SOME FLASH FLOODING.
THE 18Z/13 GFS IS NOT MY FAVORITE CHOICE AMONG THE 12Z EC/12ZUK AND
18Z NAM BUT EVEN THAT HAS DECENT FGEN PHL NEWD TOMORROW MORNING
12Z. SO THERE IS UNCERTAINTY ON PLACEMENT BUT SOMETHING QUITE
LARGE 4+ QPF SHOULD OCCUR EARLY WED IN OUR CWA.
PWAT PREDICTED TO BE NEAR 2.3 INCHES DCA TO PHL BEFORE DAWN.
TO THE SOUTH OF THE PHILADELPHIA METROPOLITAN AREA, CONDITIONS
HAVE BEEN A BIT DRIER THAN THOSE TO THE NORTH OVER THE PAST FEW
DAYS. WITH THE SANDY SOIL, THOSE LOCATIONS CAN HANDLE A BIT MORE
RAIN. ALSO DOWN THERE...DEL NE MD AND FAR SNJ...STRONGER
UNIDIRECTION SHEAR MAY PLAY A ROLE IN STG SW GUST 40 KTS TWD
DAWN.
IT WILL REMAIN VERY WARM AND HUMID OVERNIGHT.
THERE MAY BE AN INTERNET PRODUCT POSTING PROBLEM ON THE FRONT PAGE
OF KPHI THAT WE CANNOT IMMEDIATELY RESOLVE.
&&
.SHORT TERM /8 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE MAIN AREA OF HEAVY RAIN SHOULD PASS OFF THE COAST EARLY ON
WEDNESDAY MORNING. HOWEVER, THE MID LEVEL SHORT WAVE WILL LAG
BEHIND IT. AS A RESULT, WE MAY SEE SCATTERED SHOWERS AND
THUNDERSTORMS ON WEDNESDAY. NEVERTHELESS, WE ARE EXPECTING SOME
SUNSHINE, ESPECIALLY DURING THE AFTERNOON. WE HAVE FAVORED THE
HIGHER MAV MAXIMUM TEMPERATURE NUMBERS OVER THOSE OF THE MET.
AN UPPER LEVEL RIDGE SHOULD POKE UP FROM THE SOUTHWEST FOR
THURSDAY INTO FRIDAY. IT WILL BRING VERY WARM CONDITIONS ALONG
WITH A CONTINUATION OF THE HIGH HUMIDITY. WE ARE COMING UP WITH
HEAT INDEX VALUES NEAR OR ABOVE 100 FOR THE PHILADELPHIA
METROPOLITAN AREA FOR THURSDAY AFTERNOON AND FRIDAY AFTERNOON. AS
A RESULT, AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR OUR HIGHLY
URBANIZED AREAS FROM NOON THURSDAY UNTIL FRIDAY EVENING.
A FRONTAL BOUNDARY MAY BEGIN TO APPROACH FROM THE NORTHWEST LATE
ON FRIDAY. WE HAVE MENTIONED CHANCE POPS FOR OUR NORTHWESTERN
COUNTIES AT THAT TIME.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HEAT ADVISORY PRODUCTS MAY STILL BE NECESSARY SATURDAY AND MAYBE
AGAIN MONDAY WHERE THRESHOLDS ARE 100 OR HIGHER. CONVECTIVE DEBRIS
CLOUDINESS MAY BE A LIMITING FACTOR ON WHETHER 100 CAN BE ATTAINED
ON SATURDAY.
NO CHANGE IN THE OVERALL PATTERN OF ABOVE NORMAL TEMPERATURES IN
THIS EXTENDED PORTION OF THE LONG TERM FORECAST OR BEYOND PER THE
12Z/13 NAEFS.
THIS MONTH IS ALREADY AVERAGING 4 DEGREES ABOVE NORMAL IN PHILADELPHIA
FOR THE FIRST 12 DAYS. PLEASE SEE CLIMATE SECTION.
THIS LONG TERM PERIOD SHOULD BE PART OF ANOTHER 4 TO 6 EXTENDED HEAT
WAVE IN PORTIONS OF OUR KPHI FORECAST AREA THAT MAY END AROUND
TUESDAY.
HPC GUIDANCE IS THE BASIS OF THIS FCST FRIDAY NIGHT THROUGH
TUESDAY WITH MINIMAL ADJUSTMENT IN THE GUIDANCE. 12Z GEFS POPS
AND MEAN QPF WERE REVIEWED AS WELL 12Z LOW RES GRAPHICS.
SUNDAY...MODEL SIGNALS CONTINUE TO DRY OUT SFC TD'S BUT STILL
HOT...BUT THE EC HAS DEWPOINTS COMING BACK UP SUBSTANTIALLY AT
LEAST ON MONDAY!
CONFIDENCE ON THE HEAT WAVE AND AT LEAST 1 DAY OF MARGINAL HEAT
ADVISORY CRITERIA PHL TO CENTRAL NJ IS ABOVE AVERAGE.
CONFIDENCE ON CONVECTION OCCURRING SATURDAY IS BELOW AVG.
12Z ECMWF HAS CONSIDERABLE SIGNAL FOR STRONG STORMS NEXT MONDAY
BUT THATS DAY6 AND MUCH CAN CHANGE /SHEAR KI TT SBLI/.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TONIGHT THROUGH 14Z WED...VFR CIGS WILL BECOME IFR CONDS IN SHOWERS
AND HEAVY THUNDERSTORMS OVERNIGHT OR EARLY WED MORNING.
WE ARE AWARE OF TTN OBSERVED WX PROBLEM.
THE 12Z/13 NAM MOS WAS THE USUALLY MORE PESSIMISTIC PARTNER TO THE
GFS MOS WITH RESPECT TO CEILINGS OVERNIGHT.
WITH FRONTAL PASSAGE TOWARD MORNING...CONDITIONS ARE FORECAST TO
GRADUALLY IMPROVE DURING WEDNESDAY MORNING...BECOMING VFR BY MID
TO LATE MORNING.
OUTLOOK...
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE REGION
THROUGH THE REMAINDER OF THE WEEK UNDER A HOT AND HUMID AIRMASS.
CONDITIONS SHOULD REMAIN VFR FROM WEDNESDAY AFTERNOON
ONWARD...WITH WINDS MAINLY FROM A SOUTHWESTERLY DIRECTION.
EXCEPTIONS WOULD BE VISIBILITY RESTRICTIONS IN PATCHY LATE NIGHT
AND EARLY MORNING FOG.
&&
.MARINE...
MARINE CONDITIONS ARE EXPECTED TO REMAIN JUST BELOW SMALL CRAFT
ADVISORY CRITERIA TONIGHT...AS A COLD FRONT APPROACHES FROM THE
WEST AND PASSES THROUGH THE AREA WEDNESDAY MORNING. SCATTERED
SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND THIS EVENING WILL
BECOME WIDESPREAD LATER TONIGHT...AND WINDS AND WAVES WILL BE
HIGHER AROUND THUNDERSTORMS. WAVEWATCH GUIDANCE APPEARS TO BE
ABOUT ONE FOOT HIGHER THAN FORECAST CONDITIONS JUST AHEAD OF THE
COLD FRONT OVERNIGHT.
HIGH PRESSURE WILL BUILD IN WEDNESDAY NIGHT AND REMAIN THROUGH
FRIDAY...BUT ANOTHER REASONABLY STRONG COLD FRONT WILL CROSS THE
AREA WATERS SATURDAY WITH ADDITIONAL CONVECTION EXPECTED.
&&
.HYDROLOGY...
ANOTHER SLUG OF HEAVY RAIN IS FORECAST LATE TONIGHT AND WED
MORNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR URBAN
CORRIDOR FROM CECIL COUNTY IN MARYLAND UP TO THE TRENTON AREA.
WE ADDED A PTN OF CENTRAL NJ PER CURRENT TRAINING AND ANTICIPATED
REINFORCING SURGE SLY INFLOW WED MORNING AND THE PREV LATE TUE
AFTN DOUSING.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY FOR MINOR TIDAL FLOODING WILL BE ISSUED
FOR THE NEW JERSEY OCEAN FRONT FOR THIS EVENING UNTIL ABOUT
MIDNIGHT... AS TIDAL ANOMALIES ARE ABOUT PLUS ONE-HALF FOOT THIS
AFTERNOON. MINOR FLOOD LEVELS MAY BE REACHED...ALTHOUGH AS WE
SEPARATE FROM THE NEW MOON OF SUNDAY...ASTRONOMICAL TIDES WILL BE
A TENTH OF A FOOT LESS THIS EVENING AS COMPARED WITH TUESDAY
EVENING. TIMING ISSUES AND PRESENT ANOMALIES INDICATED THAT THE
DELAWARE OCEAN FRONT...THE LOWER DELAWARE RIVER...AS WELL AS
DELAWARE BAY AND CHESAPEAKE BAY... WOULD NOT BE AFFECTED. HOWEVER
THE EVENING SHIFT IS URGED TO MONITOR THE DELAWARE SHORE...THE
LOWER DELAWARE RIVER...AND THE BAYS REGARDLESS.
&&
.CLIMATE...
THROUGH THE FIRST TWELVE DAYS OF JULY PHILADELPHIA HAS SEEN AN
AVERAGE TEMPERATURE OF 81.2 DEGREES. THE WARMEST JULY ON RECORD IN
TERMS OF AVERAGE TEMPERATURE OCCURRED IN 1994 WITH AN AVERAGE
TEMPERATURE OF 82.1 DEGREES. WE ARE NOT NECESSARILY SAYING THAT
WE'RE HEADING FOR THE TOP 5 WARMEST JULY'S ON RECORD...BUT IT
SHOULD BE NOTED THAT THE EXCESSES OF THE PAST FEW MONTHS ARE
DOCUMENTED INTO EARLY JULY AND WE'RE CERTAINLY GOING TO HEAT UP
AGAIN THIS WEEKEND INTO THE BEGINNING OF NEXT WEEK.
THERE MAY BE A BRIEF RETREAT TO NEAR NORMAL TEMPERATURES MIDDLE OF
NEXT WEEK BUT ITS NOT SOMETHING THAT I AM COUNTING ON SINCE NAEFS
IS RATHER WARM AND RECENT MONTHLY TRENDS HAVE BEEN WARM.
EIGHT OF THE FIRST 12 DAYS OF JULY IN PHILADELPHIA HAVE HAD HIGH
TEMPERATURES AT OR ABOVE 90 DEGREES. THE AVERAGE NUMBER OF 90
DEGREE DAYS IN JULY HERE IS 8.3 AND WE'RE BASICALLY THERE!
THE RECORD NUMBER OF DAYS WITH MAXIMUM TEMPERATURES EQUAL TO OR
EXCEEDING 90 DEGREES IS 21...THIS OCCURRED IN THREE DIFFERENT
YEARS: 1952, 1988, 1995.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ067>071.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING FOR PAZ067>071.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR NJZ013-
014-020-022>027.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NJZ012>019.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING FOR NJZ015-017>019.
DE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DEZ001.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...DRAG/IOVINO 852P
SHORT TERM...IOVINO
LONG TERM...DRAG
AVIATION...DRAG/ 852P CHECK
MARINE...DRAG/
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Jul 13, 9:00 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 PM EDT TUE JUL 13 2010 NJZ001-007>010-PAZ054-055-060>062-141200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 900 PM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-NJZ021-141200- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND- 900 PM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THUNDERSTORMS TONIGHT SHOULD BE ACCOMPANIED BY VERY HEAVY SHORT DURATION RAIN, RESULTING IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ020-022>027-141200- OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 900 PM EDT TUE JUL 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY VERY HEAVY SHORT DURATION RAIN, RESULTING IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ015-017>019-PAZ067>071-141200- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 900 PM EDT TUE JUL 13 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-NJZ012-016-141200- CECIL-MIDDLESEX-SALEM- 900 PM EDT TUE JUL 13 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ013-014-141200- WESTERN MONMOUTH-EASTERN MONMOUTH- 900 PM EDT TUE JUL 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY HEAVY RAIN, RESULTING IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HEAT INDEX NEAR 100 POSSIBLE SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-141200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 900 PM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. GUSTY SOUTHWEST WINDS TO 35 KNOTS POSSIBLE IN ONE OR 2 STRONG THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 13, 8:19 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
819 PM EDT TUE JUL 13 2010
NJZ015-PAZ068-069-071-140130-
BUCKS PA-MERCER NJ-MONTGOMERY PA-PHILADELPHIA PA-
819 PM EDT TUE JUL 13 2010
...THUNDERSTORMS WILL AFFECT BUCKS...MERCER...MONTGOMERY AND
PHILADELPHIA COUNTIES...
AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF TRENTON...MOVING EAST NORTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR NEWTOWN...WOODBOURNE AROUND
830 PM...YARDLEY...WOODSIDE AROUND 845 PM...EWING AND LAWRENCEVILLE
AROUND 900 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 35 MPH, SMALL HAIL, AND DANGEROUS CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THIS STORM.
LAT...LON 4034 7486 4038 7474 4020 7460 4007 7505
4026 7520
RPWSpecial weather statement, Jul 13, 9:52 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EDT TUE JUL 13 2010
DEZ001-MDZ008-012-140300-
CECIL MD-KENT MD-NEW CASTLE DE-
952 PM EDT TUE JUL 13 2010
...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT AND NEW CASTLE
COUNTIES...
AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTHEAST
OF BALTIMORE TO 13 MILES NORTH OF CENTERVILLE...MOVING EAST NORTHEAST
AT 25 MPH. THE THUNDERSTORMS WILL CROSS THE AREA BY 11 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH, SMALL HAIL, AND DANGEROUS CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3973 7572 3937 7554 3924 7609 3934 7616
3938 7611 3938 7607 3941 7605 3942 7602
3945 7600 3946 7602 3953 7599 3955 7603
3955 7609 3971 7624
RPWSpecial weather statement, Jul 13, 10:22 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1022 PM EDT TUE JUL 13 2010
DEZ001>004-140325-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-NEW CASTLE DE-
1022 PM EDT TUE JUL 13 2010
...STRONG THUNDERSTORMS WILL AFFECT KENT...SOUTHERN NEW CASTLE AND
SUSSEX COUNTIES...
AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF MIDDLETOWN TO 9 MILES WEST OF SALISBURY...MOVING EAST AT 25 MPH.
THE THUNDERSTORMS WILL BE NEAR MIDDLETOWN...SANDTOWN AROUND 1030
PM...TOWNSEND...ODESSA AROUND 1045 PM...CHAMBERSVILLE...SYCAMORE
AROUND 1100 PM...BOWERS AND WOODLAND BEACH AROUND 1115 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THESE STORMS.
LAT...LON 3846 7569 3953 7578 3942 7552 3937 7550
3932 7543 3924 7538 3907 7539 3898 7529
3893 7530 3880 7515 3869 7510 3868 7512
3865 7511 3865 7508 3863 7505 3847 7503
3844 7505
RPWSpecial weather statement, Jul 13, 11:08 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 PM EDT TUE JUL 13 2010
NJZ016-021-140410-
CUMBERLAND NJ-SALEM NJ-
1108 PM EDT TUE JUL 13 2010
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND AND SALEM COUNTIES...
AT 1106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
NEWARK TO 16 MILES SOUTHWEST OF MILLVILLE...MOVING NORTHEAST AT 10
TO 15 MPH. THE THUNDERSTORMS WILL BE NEAR GREENWICH AROUND 1115
PM...NEWPORT...CEDARVILLE AROUND 1130 PM...SHILOH...FAIRTON AROUND
1145 PM...SEABROOK FARMS AND WOODSTOWN AROUND MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3920 7493 3918 7500 3920 7505 3917 7513
3919 7518 3923 7518 3929 7527 3929 7532
3934 7535 3933 7537 3937 7543 3964 7556
3966 7552 3973 7538 3964 7529 3963 7516
3954 7504 3936 7486
RPWSpecial weather statement, Jul 13, 11:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1137 PM EDT TUE JUL 13 2010
DEZ004-NJZ021-023-024-140430-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-
1137 PM EDT TUE JUL 13 2010
...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CUMBERLAND AND SUSSEX
COUNTIES...
AT 1132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF DOVER TO 16 MILES WEST OF CAPE MAY TO 12 MILES SOUTHWEST OF CAPE
MAY...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR CAPE MAY
POINT AROUND 1145 PM AND CAPE MAY AROUND MIDNIGHT.
AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE STORMS . THIS MUCH
RAIN CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THESE STORMS.
LAT...LON 3881 7508 3917 7513 3901 7496 3892 7498
3893 7489 3895 7488 3901 7494 3904 7493
3919 7511 3919 7500 3919 7509 3921 7504
3922 7505 3919 7514 3927 7520 3931 7532
3930 7532 3928 7524 3917 7514
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:19 PM EDT | Special Weather Statement | PHI | Mercer | 71 min |
| Jul 13, 11:08 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 62 min |
| Jul 13, 11:43 PM EDT | Special Weather Statement | PHI | Camden | 62 min |
| Jul 14, 12:08 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 67 min |
| Jul 14, 2:40 AM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jul 14, 3:21 AM EDT | Special Marine Warning | PHI | 39 min | |
| Jul 14, 3:27 AM EDT | Areal Flood Advisory | PHI | Warren | 3 hr |
| Jul 14, 3:37 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 16 hr | |
| Jul 14, 3:46 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jul 14, 3:49 AM EDT | Special Weather Statement | PHI | Morris | 56 min |
| Jul 14, 3:59 AM EDT | Areal Flood Advisory | PHI | Mercer | 3 hr |
| Jul 14, 4:08 AM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 14, 4:10 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 65 min |
| Jul 14, 4:51 AM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jul 14, 5:26 AM EDT | Special Weather Statement | PHI | Ocean | 64 min |
| Jul 14, 6:06 AM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jul 14, 10:15 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more | 9 hr |
| Jul 14, 10:26 AM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Jul 14, 10:56 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 14, 12:47 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 3 hr |
| Jul 14, 1:35 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 115 min |
| Jul 14, 2:11 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 109 min |
| Jul 14, 2:36 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Mercer, Middlesex, Monmouth and 2 more | 3 hr |
| Jul 14, 3:12 PM EDT | Flash Flood Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 63 min |
| Jul 14, 4:03 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 79 min |
| Jul 14, 7:58 PM EDT | Special Weather Statement | PHI | Mercer | 62 min |
| Jul 14, 1:29 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 14, 1:44 AM EDT | Special Weather Statement | PHI | Chester | 61 min |
| Jul 14, 2:32 AM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Jul 14, 2:52 AM EDT | Flash Flood Warning | PHI | Delaware | 3 hr |
| Jul 14, 3:52 AM EDT | Special Weather Statement | PHI | Carbon | 53 min |
| Jul 14, 3:58 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
| Jul 14, 10:04 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 14, 11:11 AM EDT | Flash Flood Warning | PHI | Berks | 3 hr |
| Jul 14, 12:52 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Jul 13, 9:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 64 min |
| Jul 13, 9:41 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 64 min |
| Jul 13, 9:52 PM EDT | Special Weather Statement | PHI | Cecil | 68 min |
| Jul 14, 1:07 AM EDT | Special Weather Statement | PHI | Talbot | 83 min |
| Jul 14, 2:58 AM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 62 min |
| Jul 13, 10:22 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 63 min |
Nearby
Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.